Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Scalp Irritation

Discussion in 'Treatments for Androgenetic Alopecia' started by Emme, Feb 17, 2010.

  1. Emme

    Emme Guest

    I've been using Rogaine since late November with no side effects or irritation until now. I stopped using Rogaine this past Saturday as I had an event and didn't want it to mess with my hairstyle. Out of laziness I missed the next two days. Yesterday I started to notice my scalp was really irritated. While it wasn't really itchy the few times I did scratch I felt like my nails were cutting my skin. Upon further examination I noticed some pink pimple like or maybe swollen hair follicles just in the area of my scalp where I apply Rogaine. They are not pustule. They look more like bumps.

    I plan to visit the doctor if it doesn't go away by the end of the week, but in the meantime thought I'd check to see if anyone has ever experienced anything like this? I'm baffled because the irritation started when I wasn't using Rogaine. I'd like to resume but clearly can't until I figure out what going on.
     
  2. MovingOn

    MovingOn Guest

    I used to have those annoying red bumps on my scalp too, when I wasn't using Rogaine. Now that I'm using it, my scalp feels irritation-free and smoothe.

    So I think it probably means the Rogaine is working for you.
     

Share This Page